# SDR AALA202110155944

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 36,020 hours, 14,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT OVERWING EXITS FORWARD AND AFT EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED BURNT BULBS IN LEFT OVERWING EXIT FORWARD IN ACCORDANCE WITH AMM 33-51-01.
